# SDR F3LA2016021200003

- Difficulty date: February 9, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N926FR
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 41,329 hours, 20,608 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664509
- Part serial: M10861
- Condition: Out Of Tolerance
- Location: L1 Door
- Part time: 2,175 hours, 1,066 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG PAGE 953280 ITEM 2, EPSU INTERNAL LOAD, FWD LEFT FAULT ATA 33-51-38.  R & R L1 DOOR SLIDE RAFT IAW EO A9-25EO-33139 REC C STEPS 3 -12, TEST STILL FAILED.  LOG PAGE 953283 ITEM 2, EPSU INTERNAL LOAD FWD LEFT FAULT.  R & R R1 DOOR SLIDE IAW EO A9-25EO-33139 REV C STEPS 13 - 22.  PERFORMED EPSU OPERATIONS TEST IAW AMM 33-51-00-710-001, TESTED OKAY.
